# SDR MASA200700043

- Difficulty date: January 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 8,246 hours, 6,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2688 CLT - CEILING EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
